# SDR 6CBA2020121920204

- Difficulty date: December 19, 2020
- Submitted: December 23, 2020
- Operation: Air carrier
- Aircraft: N391AF
- Make and model: Pilats PC1247E
- Aircraft serial: 1391
- Aircraft time: 7,314 hours, 6,831 cycles
- Engine: Pwc PT6A67P
- Engine time: 7,149 hours, 6,677 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Relay
- Part number: CC0109PMMR71B
- Part serial: N663
- Condition: Faulty
- Location: Hyd System
- Part time: 7,314 hours, 6,831 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PROBLEM: DURING DEPARTURE FROM KDEN THE FLIGHT CREW REPORTED "HYDRAULIC CAS INFLIGHT" THE AIRCRAFT MADE AN UNSCHEDULED RETURN/DIVERSION BACK TO KDEN.  THE CONTROL TOWER DECLARED EMERGENCY AS A PRECATION.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS INSPECTED AND FOUND SAFE FOR FERRY FLIGHT WHERE REPAIRS COULD BE MADE.  THE FERRY FLIGHT TO KAPA WAS COMPLETED SUCCESSFULLY.  CONTRACT MAINTENANCE AT KAPA FOUND THE RELAY K161 RELAY FAULTY.  IT WAS REMOVED AND REPLACED, IAW WDM 29-10-00 AND THE SYSTEM OPERATIONS CHECKED GOOD IAW THE PILATUS AMM 12-B-32-30-00-00A-903A-A AND 12-B-29-00-00-00A-903A-A.
